Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Pus filled bumps on the vulva after long term use of sanitary pads. Is it a fungal infection? Solution?

a month ago during my mensturation i was happened to stuck up in a place where i couldnt change my napkin and i was desperate to stay with the wet napkin for the whole day. the very next day groin area started itching . i wasnt serious taking it to be the usual allergy due to the sanitary napkin that may get cured in 2 days but it continued and now i have developed a big patch of infection there and on my vulva . i experience severe NIGHT ITCHING and many small BUMPS appear to spread and it stings .The bumps are liberating TRANSPARENT PUS.kindly help me with a solution. The dampness of the napkin that i have to stay with for the whole day and my carelessness on the infection at the beginning stage led to this. No intercourse or nothing. Its been one month now. The infection has spreaded on my vulva but not into vagina. i wanna stop this it a fungal infection or ringworm due to dampness? please help with an immediate solution.please.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  481
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Miscused,
Thanks for query,
Due to wet sanitary pad kept for long time might lead to infection on the part causing this problem.
Go for antibiotic medicine under supervision of your doctor.
Apply antibiotic cream locally.
Take antihistamine like Cetrizine for itching as and when required.
Keep that part dry, neat and airy.
Ok and bye.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor